# SDR DALA1248230196

- Difficulty date: September 10, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 70,364 hours, 10,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A ZONE LT OVERHEAD EMERGENCY LIGHTS CAME ON BUT WILL NOT TURN OFF.  REMOVED AND REPLACED POWER SUPPLY & CHARGER M735 FOR FWD LEFT AISLE LIGHTS.  SYSTEM OPERATION IS NORMAL.
